# SDR REXA2015030500284

- Difficulty date: March 6, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 17,363 hours, 16,655 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DROPPED HARD ON OPEN INFO IAW F/A.  R & R PAX DOOR ASSIST MOTOR IAW AMM 52-11-08. DID NOT FIX.  DOOR STILL FALLS TOO FAST.  LOGPAGE 3217923 FOR ADDITIONAL WRITEUP.
